Minimum Cost Spanning Tree Games and Population Monotonic Allocation Schemes
AbstractIn this paper we present the Subtraction Algorithm that computes for every classical minimum cost spanning tree game a population monotonic allocation scheme.As a basis for this algorithm serves a decomposition theorem that shows that every minimum cost spanning tree game can be written as nonnegative combination of minimum cost spanning tree games corresponding to 0-1 cost functions.It turns out that the Subtraction Algorithm is closely related to the famous algorithm of Kruskal for the determination of minimum cost spanning trees.For variants of the classical minimum cost spanning tree games we show that population monotonic allocation schemes do not necessarily exist.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University, Center for Economic Research in its series Discussion Paper with number 2001-18.
Date of creation: 2001
Date of revision:
Contact details of provider:
Web page: http://center.uvt.nl
operational research; cost allocation; game theory;
Other versions of this item:
- Norde, Henk & Moretti, Stefano & Tijs, Stef, 2004. "Minimum cost spanning tree games and population monotonic allocation schemes," European Journal of Operational Research, Elsevier, vol. 154(1), pages 84-97, April.
- Norde, H.W. & Moretti, S. & Tijs, S.H., 2004. "Minimum cost spanning tree games and population monotonic allocation schemes," Open Access publications from Tilburg University urn:nbn:nl:ui:12-123753, Tilburg University.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Stefano Moretti & Henk Norde & Kim Pham Do & Stef Tijs, 2002.
"Connection problems in mountains and monotonic allocation schemes,"
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research,
Springer, vol. 10(1), pages 83-99, June.
- Moretti, S. & Norde, H.W. & Pham Do, K.H. & Tijs, S.H., 2001. "Connection Problems in Mountains and Monotonic Allocation Schemes," Discussion Paper 2001-12, Tilburg University, Center for Economic Research.
- Sprumont, Yves, 1990. "Population monotonic allocation schemes for cooperative games with transferable utility," Games and Economic Behavior, Elsevier, vol. 2(4), pages 378-394, December.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard Broekman).
If references are entirely missing, you can add them using this form.